Ashis Mondal

DOI Number
First page
Last page


In the present paper, biharmonic Legendre curves with respect to Schouten-Van
Kampen connection have been studied on three-dimensional f-Kenmotsu manifolds.
Locally $\phi $-symmetric Legendre curves on three-dimensional f-Kenmotsu manifolds with respect to Schouten-Van Kampen Connection have been introduced.Also slant curves have been studied on three-dimensional f-Kenmotsu manifolds with respect to Schouten-Van Kampen connection. Finally, we constract an example of a Legendre curve in a 3-dimensional f-Kenmotsu manifold.


Legendre curves; f-Kenmotsu manifold; Locally $\phi $-symmetric Legendre curves; Schouten-Van Kampen connection; Slant curve.

Full Text:



Blair, D. E., Riemannian geometry of contact and symplectic manifolds, Progress in Math., Vol. 203, Birkh¨ auser, Boston, 2002.

Baikoussis, C. and Blair, D. E., On Legendre curves in contact 3-manifolds, Geometry Dedicata, 49(1994), 135-142.

Bejancu, A. and Faran,H., Foliations and Geometric structures, Math. Appl. 580, Springer, Dordrecht,2006.

Cho, J. T. and Lee, J. E., Slant curves in contact pseudo-Hermitian manifolds, Bull. Austral. Math. Soc., 78(2008), 383-396.

Inoguchi, J. and Lee, J. E., Affine biharmonic curves in 3-dimensional homogenious geometries, Mediterr. J. Math., 10(2013), 571-592.

Ianus, S., Some almost product structures on manifolds with linear connection, Kodai Math. Semin. Rep., 23(1971), 305-310.

Janssens, D. and Vanheck, L., Almost contact structures and curvature tensors, Kodai Math. J., 4(1981),1-27.

Kenmotsu,K., A class of almost contact Riemannian manifolds, Tohoku math. J., 24(1972), 93-103.

Kazan, A. and Karadaˇ g, H. B., Trans-Sasakian manifolds with Schouten-Van Kampen connection, Ilirias J. of Math., 7(2018), 1-12.

Lee, J.E., On Legendre curves in contact pseudo-Hermitian 3-manifolds, Bull. Aust. Math. Soc., 81(2010), 156-164.

Olszak, Z., Locally conformal almost cosymplectic manifolds, Colloq. Math., 57(1989), 73-87.

Olszak,Z. and Rosca, R., Normal locally conformal almost cosymplectice manifolds, Publ. Math., 39(1991), 315-323.

Olszak, Z., The Schouten-Van Kampen affine connection adapted to an almost(para) contact metric structure, Publications Delinstitut Mathematique,

(2013), 31-42.

Sarkar, A., Mondal, A. and Biswas, D., Some curves on three-dimensional trans-Sasakian manifolds with semi-symmetric metric connection, Palestine J. of Math., 5(2016), 195-203.

Sarkar, A. and Mondal, Ashis, Some curves on α−Sasakian manifolds with indefinite metric, J. of Calcutta Math. Soci., 13(2017), 25-34.

Sarkar, A., Hui, S. K. and Sen. M., A study on Legendre curves in three dimensional trans-Sasakian manifold, Lobachevskii J. Math., 35(1)(2014), 11-18.

Schouten, J. and Kampen, E. van, Zur Einbettungs-und Krümmungsthorie nichtholonomer Gebilde, Math. Ann., 103(1930), 752-783.

Solov’ev, A. F., On the curvature of the connection induced on a hyperdistribution in a Riemannian space, Geom. Sb., 19(1978), 12-23(in Russian).

Takahashi, T., Sasakian φ-symmetric spaces, Tohoku Math J., 29(1977), 91-113.

Tang, W., Majhi, P., Zhao, P. and De, U. C., Legendre curves on 3-dimensional Kenmotsu manifolds admitting semisymmetric metric connection, Faculty of Sci.

and Math, 10(2018), 3651-3656.

Yildiz, A., f-Kenmotsu manifolds with the Schouten-Van Kampen connection, Pub. De L’institut Math., 102(116)(2017), 93-105.

Welyczko, J., On Legendre curves in 3-dimensional normal almost contact metric manifolds, Soochow J. Math., 33(2007), 929-937.

DOI: https://doi.org/10.22190/FUMI2002357M


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)